Supplemented Propecia with Avodart, 4 Week Results
I've been on Propecia/Finasteride for around 4 years now and my hairline has continued to slowly receed and hair still thinned some, but definitely very slowly.
Over the past 8 months or so I have felt my hair has started to thin out faster and I decided I needed some more DHT blocking power and started taking Avodart .5mg twice a week along with Propecia 1mg every day as I had been. So I was just supplementing Propecia with Avodart twice a week.
I never had any sides on Propecia at all. Now I have noticed severe puffy nipples after only 4 weeks of Avodart twice a week. My nipples look very "gynoish" which is almost a worse problem than hairloss. I immediately stopped taking Avodart and am seeing an endocrinologist on Friday.
My somewhat educated guess as to what is happening is that the Avodart IS blocking more Test into turning into DHT, HOWEVER this Test is being converted into Estrogen instead. I have read of this happening. I will be discussing different options with the Endocrinologist, but one problem is that sometimes Estrogen blockers can cause hairloss.
NOW, can I team up an estrogen blocker with Avodart and stay on it? Possibly, but I don't think I want to. Many estrogen blockers that are powerful enough to have much of an effect are for freaking breast cancer...That and Avodart isn't really a combination I want to take.
So, I just wanted to warn everyone of my experience of Avodart. I must be a really rare case though, especially after having NO sides from Propecia, taking 8 total Avodarts, and now I've got puffy nips.
I will provide an update after seeing the doctor.